# SDR HALA2019101600417

- Difficulty date: October 15, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N361HA
- Make and model: Airbus A330-243
- Aircraft serial: 1823
- Aircraft time: 9,683 hours, 1,426 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 33242390007
- Part serial: 03983
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 30,856 hours, 3,602 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - POWER TRANSFER HARSH/ABRUPT WHEN GEN #2 COMES ON/OFFLINE. IE, WHEN ENG 2 IS STARTED AND SHUTS OFF. // INFO NOTED. REMOVED AND REPLACED #2 GCU PER AMM 24-22-34. BITE TEST PASS. RAN #2 ENGINE. NO DEFECTS NOTED. OK FOR SVC.
